I was off oxys 24 hours before starting suboxen. Doc says take 2mg doses every 8 hours. Its helped with the withdrawals but Ive been sick, feeling like crap for 3 days now. Doc says maybe we should go up in dosage, I hate to do that but I feel terrible and cant work cause I cant drive. Just looking for suggestions
Are you on the pills or film? What exactly are your symptoms? How much are you taking of sub total a day? You could try uping your dose some. Perhaps what your taking isn't enough. Your taking the doses pretty far apart in time and 2mg is a low dose. I feel the lowest dose you can be on and feel good on is the best. My doctor tried to start me on twice as much as I'm on and it was too much. I take 8mg a day (film). I cut the film in half. I take one half at around 10am and the other around 4pm. My first day on Suboxone I didn't feel well but now I've been on it almost a week and feel much much better!!!
Have you tried contacting your doctor to tell him you don't feel well? Are you taking any other meds?
Hang in there.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Mar 2010 • 1 answer
Posted 25 Oct 2010 • 4 answers
Posted 21 Jan 2011 • 3 answers
Posted 23 Jan 2011 • 4 answers
Posted 4 Apr 2011 • 5 answers